# SDR SWAA2020071495509

- Difficulty date: June 24, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT ACB BS767 RBL13 WL157.  REMOVED AND INSTALLED NEW TRACK AT ACB BS727 TO BS887 RBL13 WL 157 ITEM 7531329 IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-3; DWG 146A7500.
